Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Anyone ever have a reaction to the antibiotic Keflex?

I have been on this antibiotic for 6 days now and have developed an itchy red rash on both of my thighs and slowly and sporadically spreading over my body. Does this sound like a reaction to the antibiotic and what can I do until I can call the doctor tomorrow?

Answer Question
 
sagesmom724

Asked by sagesmom724 at 5:37 PM on Oct. 24, 2010 in Health

Level 5 (57 Credits)
Answers (4)
  • I had to take it for a sinus infection and i had no problems
    nicjon

    Answer by nicjon at 5:42 PM on Oct. 24, 2010

  • bump!
    sagesmom724

    Comment by sagesmom724 (original poster) at 6:39 PM on Oct. 24, 2010

  • Wow...I have taken a lot of antibiotics but have never even heard of that one. You can always try calling any 24-hour pharmacy, even if it's not where you filled the Rx or even in your town. And just to let you know, putting "bump" in a reply on a question doesn't bump it like in the group posts.
    Anonymous

    Answer by Anonymous at 7:55 PM on Oct. 24, 2010

  • That is what happened to me. I was stupid and kept taking it until it spread to most of my body (neck down). It was hives. I was having an allergic reaction. Please go to the doctor.
    purpleducky

    Answer by purpleducky at 7:56 AM on Oct. 25, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.